MAUDE Adverse Event Report: RESPIRONICS CALIFORNIA, LLC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS CALIFORNIA, LLC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2015
Type of Reportable Event Malfunction
Event or Problem Description
This report with manufacturer is being submitted as a correction to replace manufacturer report.Fda requested the submission of a missing follow up.Upon review, it was determined that the manufacturer site number is incorrect resulting in incorrect report number.The customer reported the ventilator is giving oxygen value issues.The customer stated that the ventilator was displaying erroneous oxygen values, and a leak was suspected.The customer reported the unit was not in use on a patient at the time of the reported problem.The field service engineer (fse) arrived on site and was able to duplicate the reported problem and replaced the o2 solenoid valve as a repair action.After all the repairs were completed, the device passed its performance tests.The o2 solenoid valve was returned to the factory for further analysis.At the factory, the valve was thoroughly tested, and the customer's issue was replicated.An evaluation of the solenoid valve found debris particulates that prevented the valve from closing properly and allowing for o2 to leak.The root cause of the customer's complaint was determined to be a malfunctioning oxygen solenoid valve.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS CALIFORNIA, LLC
2271 cosmos court
carlsbad CA 92011
Manufacturer (Section G)
RESPIRONICS CALIFORNIA, LLC
2271 cosmos court
carlsbad CA 92011
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
7247330200
MDR Report Key21584608
Report Number2031642-2015-00001
Device Sequence Number9457107
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2015
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2015
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown